I'm at what, I have read as the hardest part of the process, about 2.mg, well actually 24 beads.
So my two questions are about HRT and CBD oil.
I've been on bio identical hormones for years and my hot flashes have been well controlled all that time. Not so much for the past 4 weeks or so. I think I started having problems ad around the 40-50 bead mark.
Our thermostat goes down to 64 degrees at night and now I'm back to sleeping in shorts and a cami and most nights I sleep with no sheet or blankets. I start the night with blankets but at about 2:30 and 3:00 I wake up a hot sweaty mess and of course I can't fall back asleep because of the insomnia (not sure if it's menopausal or just the withdrawal). I feel like I did years ago when I started the bio identical HRT. This issue came on really fast and with a vengeance. Like at the beginning of December I had no hot flashes and was actually sleeping in normal pjs, by the middle of the month I had started having hot flashes and not sleeping through the night.
The hot flashes are not like the feelings I ever got when I accidentally forgot a dose either, these are full on full body hot sweaty mess menopausal hot flashes.
I'm seeing my gyno today but thought I'd ask if anyone mentioned that their hormones had to be adjusted during or at the end of the taper. I know that Cymbalta messes with so many things in your brain but I thought that reproductive hormones were not one of those.
Also, I think I tapered in December too fast and since the middle of last month I've been dealing with med head, a little dizziness and a little nausea. Some days I started the day with a Dramamine, other days I didn't need one until 7:00 pm (I take mine at night because of fatigue). A friend of mine on FB said I should try CBD oil for the withdrawal symptoms. Has anyone tried this? If so did it help? I'm losing my mind a little.